# SDR SWAA2016062053004

- Difficulty date: May 30, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N640SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27713
- Aircraft time: 61,485 hours, 48,344 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Beam
- Part number: 6552490
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT T/E BEAM ON VERTICAL STABILIZER CRACKED BETWEEN STA 13 TO STA 32.  R & R STABILIZER IAW SRM AND DWG.
